# SDR YENA2022112801162

- Difficulty date: November 26, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N358JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 618
- Aircraft time: 23,965 hours, 16,894 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 17083370407
- Part serial: JB3442240
- Condition: Dislodged
- Location: Pax Door
- Part time: 7,206 hours, 5,255 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1719, JFK-ATL. 'AFTER THE MAIN BOARDING DOOR WAS DISARMED AND OPENED FROM THE EXTERIOR, THE #1 FA SAW THE GIRT BAR STILL ENGAGED WITH THE INTERIOR OF THE PLANE. THE SLIDE BEGAN TO FALL OUT FROM STORAGE BUT DID NOT BLOW; REPLACED L1 DOOR W/ NEW EMERGENCY SLIDE IAW AMM 25-65-01. THE DOOR INDICATION CHECK IS GOOD. A/C OK TO RETURN TO SERVICE.
